# SDR 29GA2015021600002

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 31,971 hours, 35,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CONNECTOR TUBE BROKEN.  REPLACED AIRSTAIR DOOR ACTUATOR, OPS CHECKED GOOD.
